Atul Dixit
Atul Dixit
Verified email at tulane.edu - Homepage
Title
Cited by
Cited by
Year
Partitions associated with the Ramanujan/Watson mock theta functions ω (q), ν (q) and ϕ (q)
GE Andrews, A Dixit, AJ Yee
Research in Number Theory 1 (1), 1-25, 2015
522015
Analogues of the general theta transformation formula
A Dixit
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 143 (2 …, 2013
282013
A transformation formula involving the Gamma and Riemann zeta functions in Ramanujan’s Lost Notebook
BC Berndt, A Dixit
The legacy of Alladi Ramakrishnan in the mathematical sciences, 199-210, 2010
272010
Self-reciprocal functions, powers of the Riemann zeta function and modular-type transformations
A Dixit, VH Moll
Journal of Number Theory 147, 211-249, 2015
212015
Are the obese difficult to intubate?
A Dixit, M Kulshrestha, JJ Mathews, M Bhandari
British journal of anaesthesia 112 (4), 770-771, 2014
202014
Analogues of a transformation formula of Ramanujan
A Dixit
International Journal of Number Theory 7 (05), 1151-1172, 2011
202011
New pathways and connections in number theory and analysis motivated by two incorrect claims of Ramanujan
BC Berndt, A Dixit, A Roy, A Zaharescu
Advances in Mathematics 304, 809-929, 2017
182017
Character analogues of Ramanujan-type integrals involving the Riemann function
A Dixit
Pacific J. Math 255 (2), 317-348, 2012
182012
Transformation formulas associated with integrals involving the Riemann Ξ-function
A Dixit
Monatshefte für Mathematik 164 (2), 133-156, 2011
182011
Series transformations and integrals involving the Riemann Ξ-function
A Dixit
Journal of mathematical analysis and applications 368 (1), 358-373, 2010
182010
The Zagier modification of Bernoulli numbers and a polynomial extension. Part I
A Dixit, VH Moll, C Vignat
The Ramanujan Journal 33 (3), 379-422, 2014
162014
Overpartitions related to the mock theta function
GE Andrews, A Dixit, D Schultz, AJ Yee
arXiv preprint arXiv:1603.04352, 2016
142016
The integrals in Gradshteyn and Ryzhik. Part 28: The confluent hypergeometric function and Whittaker functions
A Dixit, VH Moll
Scientia 26, 49-61, 2015
132015
Generalized higher order spt-functions
A Dixit, AJ Yee
The Ramanujan Journal 31 (1-2), 191-212, 2013
132013
Riesz-type criteria and theta transformation analogues
A Dixit, A Roy, A Zaharescu
Journal of Number Theory 160, 385-408, 2016
122016
Rank–crank-type PDEs and generalized Lambert series identities
SH Chan, A Dixit, FG Garvan
The Ramanujan Journal 31 (1-2), 163-189, 2013
122013
Generalized Lambert series and arithmetic nature of odd zeta values
A Dixit, B Maji
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (2 …, 2020
102020
Ramanujan–Hardy–Littlewood–Riesz phenomena for Hecke forms
A Dixit, A Roy, A Zaharescu
Journal of Mathematical Analysis and Applications 426 (1), 594-611, 2015
102015
Convexity of quotients of theta functions
A Dixit, A Roy, A Zaharescu
Journal of Mathematical Analysis and Applications 386 (1), 319-331, 2012
102012
Character analogues of theorems of Ramanujan, Koshliakov and Guinand
BC Berndt, A Dixit, J Sohn
Advances in Applied Mathematics 46 (1-4), 54-70, 2011
102011
The system can't perform the operation now. Try again later.
Articles 1–20